# SDR MASA20240705018

- Difficulty date: April 1, 2024
- Submitted: July 6, 2024
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 24,135 hours, 18,376 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: CC670332652
- Condition: Damaged
- Location: Bs 193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRDSTRIKE STRIKE: MAJOR REPAIR: FS193.00 FRAME REPAIR / R&R FS 193.00/REPAIRED PER: C/W ALL STEPS CRJ9-51-4380.
